# SDR SIMA20130808004

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 33,872 hours, 30,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14521890001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION,  FOUND A CRACK ON FUSELAGE SKIN AFT 75 INCHES AND BELOW STRINGER 2R.  ACFT REMOVED FROM SERVICE.   CUTOUT DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER AND REPAIR ANGLE IAW EO EM-53MR-2175.   INSTALLED FILLER AND DOUBLER AND REPAIR ANGLE IAW EO EM-53MR-2175.
